# SDR HNAA2010042000100

- Difficulty date: April 13, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 52,546 hours, 58,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 RED EMERGENCY FLOOR PATH LIGHT IS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT, LOCATION REFERENCE MM 33-53-02.
